# SDR IPXA2021092474221

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,841 hours, 14,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAFTER TAKEOFF CREW NOTICED EMPERGENCY EXIT LGIHT ING ILLUMINATED WHIE IN ARM POTION ALLOTHER ELECTRICAL INDICATIONS NORMLA EXIT LIGHTING LATER TURNED OFF ON ITS OWNPERFORMED OPS CK OF EMERGENCY LIGHT SYS. REFERECING TO AMM 33 51 00. NO DEFECTS NOTED AT THIS TIME OK FOR CONTINUED SVC.
